5€ off Live Chat with a doctor. Code: WELCOME5 Start now

This question and its answers are only available in Greek

Γιατί νιώθω τσούξιμο όταν βάζω το κολλύριο Thealoz;

Γιατί νιώθω τσούξιμο όταν βάζω thealoz collyrium

5 specialists answered

  • Καλησπέρα σας,

    Ένα ήπιο και παροδικό τσούξιμο μετά την εφαρμογή του Thealoz Duo μπορεί να συμβεί, ιδιαίτερα αν η οφθαλμική επιφάνεια είναι πολύ ξηρή ή ερεθισμένη. Συνήθως διαρκεί λίγα δευτερόλεπτα.

    Αν όμως το τσούξιμο είναι έντονο, επιμένει, προκαλεί περισσότερο κοκκίνισμα ή θολούρα, καλό είναι να διακοπεί και να σας εξετάσει οφθαλμίατρος, καθώς μπορεί να υπάρχει δυσανεξία σε κάποιο συστατικό.

    Vryonis Giorgos

    Χειρουργός Οφθαλμίατρος | Ampelokipoi

  • Μπορεί να υπάρχει καποια παθολογια στον κερατοειδη σας

    Kokkoris Ioannis

    Ophthalmologist | Palaio Faliro

  • Εάν περνάει το τσούξιμο μετά από λίγο δεν υπάρχει λόγος να το σταματήσετε.
    Είναι αντίδραση του ματιού στο κολλυριο.

    Kapsalaki Georganta Theodouli

    Ophthalmologist | Neo Psychiko

  • Το πιθανότερο φταίνε οι βλεφαρίδες εκκρίσεις. Αλλα χωρίς εξέταση η διάγνωση είναι επισφαλής.

    New Partner |

    Ophthalmologist | Thiva

  • Γεια σας. Αν το τσούξιμο είναι ήπιο και στιγμιαίο τότε δεν υπάρχει λόγος ανησυχίας. Αν είναι έντονο ή διαρκεί για αρκετά λεπτά(ή περισσότερο) τοτε πιθανόν να υπάρχει κάποια δυσανεξία και ίσως χρειαστεί να αλλάξετε σκεύασμα.

    Giannoulis Dimitrios

    Ophthalmologist | Kalamaria

The content provided is strictly informational and should not be considered a replacement for professional advice from doctors or healthcare providers.

Have a question? Ask our specialists

Ask anonymously Ask for free

Ask our specialists

We’ll email you here as soon as a specialist answers your question

QnA guideline for submitting question

Provide context and detail about your health concerns
Be short and to the point so specialists can give you a clear answer
Avoid offensive or abusive content, as well as name references
Do not ask about prices, prescriptions, or diagnoses
Submit your question
We’ll email you here when there is an answer
We got your question

We’ll email you when a specialist replies.

We couldn’t submit your question

An unexpected error occurred but we’re working on it. Please try again.

Do you need to see a health expert right away?

Start a Video Consultation with a health specialist within 5 minutes

Mobile Image
success envelop

We have received your question!

We’ll send you an email when a specialist responds.

docontime

No time to wait? No problem.

Talk to a specialist daily from 08:00 to 22:00, via chat or video and get the answers you need in minutes.

docontime

Need guidance that’s tailored to you?

When it comes to medication, it’s best to get answers that are tailored to your medical history. Chat with a specialist to get safe, personalized guidance in minutes.